Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 9, 2015, 5:34 PM CDT for Calcasieu Parish, Cameron Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 5:34 PM CDT (22:34 UTC)
- Expired
- Jun 9, 2015, 6:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Calcasieu Parish, LA, Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 12 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1732 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
415
WUUS54 KLCH 092234
SVRLCH
LAC019-023-092330-
/O.NEW.KLCH.SV.W.0073.150609T2234Z-150609T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
534 PM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
NORTH CENTRAL CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
* UNTIL 630 PM CDT
* AT 533 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR CARLYSS...OR 7 MILES SOUTH OF SULPHUR...AND MOVING
WEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...WESTLAKE...VINTON...GRAND LAKE...GILLIS...
BUHLER...CARLYSS AND EDGERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2999 9365 3040 9356 3040 9314 3032 9312
3032 9324 3018 9324 3018 9336 3005 9334
3005 9327 3003 9327 3004 9328 3004 9333
2998 9334
TIME...MOT...LOC 2233Z 095DEG 14KT 3012 9339
$$
K. KUYPER2 follow-up statements
191
WWUS54 KLCH 092258
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
558 PM CDT TUE JUN 9 2015
LAC019-023-092330-
/O.CON.KLCH.SV.W.0073.000000T0000Z-150609T2330Z/
CALCASIEU LA-CAMERON LA-
558 PM CDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN CALCASIEU AND NORTH CENTRAL CAMERON PARISHES...
AT 557 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HEBERTS
MARINA TO NEAR SULPHUR...MOVING SOUTHWEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...WESTLAKE...VINTON...GRAND LAKE...BUHLER...
CARLYSS AND EDGERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2999 9365 3040 9356 3040 9324 3018 9324
3018 9336 3005 9334 3005 9327 3003 9327
3004 9328 3004 9333 2998 9334
TIME...MOT...LOC 2257Z 040DEG 11KT 2998 9326 3023 9331
$$
LANDRENEAU755
WWUS54 KLCH 092314
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
614 PM CDT TUE JUN 9 2015
LAC019-023-092330-
/O.CON.KLCH.SV.W.0073.000000T0000Z-150609T2330Z/
CALCASIEU LA-CAMERON LA-
614 PM CDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN CALCASIEU AND NORTH CENTRAL CAMERON PARISHES...
AT 614 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
HEBERTS MARINA TO NEAR GRAND LAKE TO 6 MILES SOUTHWEST OF CARLYSS...
MOVING WEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...VINTON...GRAND LAKE AND CARLYSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3019 9361 3018 9324 3018 9336 3005 9334
3005 9327 3003 9327 3004 9328 3004 9333
2998 9334 2999 9365
TIME...MOT...LOC 2314Z 090DEG 12KT 2993 9329 3008 9330 3012 9347
$$
LANDRENEAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:51 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 9, 3:51 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 351 PM CDT TUE JUN 9 2015 .DISCUSSION... LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS LOCATED ACROSS EASTERN 1/3RD OF THE FORECAST AREA THIS AFTERNOON. THIS ACTIVITY IS ASSOCIATED WITH SHORTWAVE TROUGH THAT CAN BE TRACKED MOVING SOUTH ACROSS THE REGION. ACTIVITY LOOKS TO PROPAGATE TO THE WEST AND SOUTH AND WEAKEN WITH TIME DURING THE EVENING. THERE MAY BE A PERIOD WHERE ACTIVITY DIMINISHES ALTOGETHER LATE THIS EVENING. THEN ACTIVITY WILL REGENERATE ALONG THE COAST IN THE INCREASING TROPICAL ENVIRONMENT JUST OFF SHORE. TOMORROW LOOKS LIKE THERE WILL BE A LITTLE LESS ACTIVITY THAN TODAY AND BE LOCATED A LITTLE MORE TOWARDS THE WEST. THIS AS GUIDANCE INDICATES A LITTLE BIT DRIER AIR WORKING IN BEHIND A DEVELOPING UPPER LOW. STILL THERE WILL BE A GOOD COVERAGE. AS THE WEAKNESS/WEAK UPPER LOW DRIFTS TO THE WEST MORE MOISTURE WILL COME BACK IN FROM THE EAST AND RAIN CHANCES WILL GO UP ONCE AGAIN ACROSS SOUTH CENTRAL LA. GUIDANCE IS STILL PERSISTENT IN THAT A TROUGH WILL DEVELOP OVER THE WESTERN U.S. AND WITH THE RIDGE OFF THE SOUTHEAST COAST...THE TAP TO DEEP TROPICAL AIRMASS OUT OF THE CARIBBEAN WILL SET UP BY THE WEEKEND. WITH PW'S FORECAST TO RISE TO ABOVE 2 INCHES...HEAVIER DOWNPOURS ARE A GOOD POSSIBILITY. IN ADDITION...ACTIVITY IN THE COASTAL WATERS AND IN THE COASTAL ZONES WILL PERSIST OVERNIGHT AND PROPAGATE INLAND EACH DAY. THIS SETUP WILL CONTINUE THROUGH THE WEEKEND WITH GUSTY SOUTH TO SOUTHEAST WINDS. SOME HEFTY RAINFALL TOTALS ARE POSSIBLE...ESPECIALLY IN THE SOUTHERN ZONES FRIDAY...SATURDAY AND SUNDAY. STILL SOME UNCERTAINTY IN THE GUIDANCE IF THE PATTERN WILL SHIFT EARLY NEXT WEEK. THE ECMWF STILL FORECASTS THE RIDGE TO BUILD WEST WHILE THE GFS KEEPS PUMPING IN COPIOUS AMOUNTS OF TROPICAL MOISTURE. WILL CONTINUE TO LOWER THE POPS SOME BUT KEEP THEM RESPECTABLE. && .MARINE... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THE NEXT COUPLE DAYS AND OUTSIDE OF SHOWERS AND THUNDERSTORMS WINDS AND SEAS WILL BE LOW. ACTIVITY WILL INCREASE TOWARDS THE WEEKEND AND WINDS AND SEAS WILL INCREASE AND THE PRESSURE GRADIENT INCREASES BETWEEN LOW PRESSURE TO THE WEST AND HIGH PRESSURE OFF THE SOUTHEAST COAST. && .PRELIMINARY POINT TEMPS/POPS... AEX 72 91 72 89 / 30 40 20 40 LCH 75 90 75 88 / 30 40 20 40 LFT 73 88 74 87 / 20 40 20 50 BPT 74 91 75 89 / 20 40 10 30 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && PUBLIC...27
Hazardous weather outlook, Jun 9, 5:20 AM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 520 AM CDT TUE JUN 9 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 101115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 520 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE MORNING AND CONTINUE INTO THE AFTERNOON. A FEW OF THE STORMS MAY PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS. DUE TO THE SLOW MOVEMENT EXPECTED BY THE STORMS...BRIEF HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED DAYTIME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR WEDNESDAY AND THURSDAY. AGAIN OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS WILL BE THE MAIN HAZARDS. BY FRIDAY INTO THE WEEKEND...A SURGE OF TROPICAL MOISTURE IS EXPECTED. THIS WILL HELP PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS DURING THE ANYTIME OF DAY. DUE TO THE HIGH MOISTURE CONTENT EXPECTED...SOME LOCALLY HEAVY RAINFALL MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-101115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 520 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND SEAS WILL INCREASE ON FRIDAY INTO SATURDAY...AS LOW PRESSURE FORMS IN THE SOUTHERN PLAINS. SMALL CRAFT EXERCISE CAUTION OR SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE DURING THAT TIME FRAME. SHOWERS AND THUNDERSTORMS WILL ALSO BE ON THE INCREASE BY LATE THURSDAY NIGHT INTO THE WEEKEND. LOCALLY HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM...LOCALLY HIGHER WINDS AND SEAS...AND OCCASIONAL CLOUD TO WATER LIGHTNING CAN BE EXPECTED WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Jun 9, 2:20 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 220 PM CDT TUE JUN 9 2015 LAZ033-043>045-052>055-092130- ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA- ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 220 PM CDT TUE JUN 9 2015 ...TROPICAL FUNNEL CLOUDS POSSIBLE... AT 2 PM...THE NATIONAL WEATHER SERVICE HAS RECEIVED A REPORT OF A FUNNEL CLOUD IN THE VICINITY OF IBERIA PARISH. STORMS ARE MOVING TO THE SOUTH AND TOWARDS THE COAST. A VERY MOIST AND UNSTABLE TROPICAL AIRMASS IS IN PLACE ACROSS THE AREA. MEANWHILE...THE VERTICAL WIND PROFILE OVER THE AREA IS LIGHT AND VARIABLE. THESE CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF TROPICAL FUNNEL CLOUDS...ESPECIALLY WHERE RAIN COOLED BOUNDARIES...KNOWN AS OUTFLOW BOUNDARIES...AND THE SEABREEZE COLLIDE. THESE TROPICAL FUNNEL CLOUDS ARE USUALLY SHORT-LIVED AND DO NOT REACH THE GROUND. IF THE FUNNEL CLOUD BECOMES MORE SEVERE AND REACHES THE GROUND...MINOR DAMAGE MAY OCCUR...AND A TORNADO WARNING WILL LIKELY BE ISSUED. STAY TUNED FOR LATER STATEMENTS AND UPDATES ON THIS WEATHER SITUATION. 19
Special weather statement, Jun 9, 2:42 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
242 PM CDT TUE JUN 9 2015
LAZ029-032-033-043>045-052>055-092015-
ST. MARY-LAFAYETTE-LOWER ST. MARTIN-IBERIA-UPPER ST. MARTIN-ST.
LANDRY-ACADIA-EVANGELINE-VERMILION-AVOYELLES-
242 PM CDT TUE JUN 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IBERIA...VERMILION...
ST. MARY...ST. LANDRY...EASTERN EVANGELINE...SOUTHERN AVOYELLES...ST.
MARTIN...LAFAYETTE AND EASTERN ACADIA PARISHES...
AT 242 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MORROW TO NEAR LAFAYETTE TO NEAR HENRY TO NEAR
GLENCOE...AND MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...NEW IBERIA...OPELOUSAS...CROWLEY...MORGAN CITY...
ABBEVILLE...CATAHOULA...EUNICE...SCOTT...BREAUX BRIDGE...RAYNE...
FRANKLIN...CARENCRO...VILLE PLATTE...ST. MARTINVILLE...PATTERSON...
JEANERETTE...BERWICK...KAPLAN AND CHURCH POINT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2951 9142 2939 9149 2963 9140 2941 9149
2964 9157 2951 9190 2941 9185 2958 9205
2955 9240 3096 9237 3095 9180 3050 9175
3003 9124 3004 9122 2960 9107 2954 9129
2933 9135 2933 9137
TIME...MOT...LOC 1942Z 037DEG 12KT 3079 9207 3019 9206 2986 9199 2980
9170
LANDRENEAUSpecial weather statement, Jun 9, 3:26 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
326 PM CDT TUE JUN 9 2015
LAZ027-031>033-042>045-052>055-074-092230-
LOWER ST. MARTIN-IBERIA-UPPER ST. MARTIN-VERMILION-JEFFERSON
DAVIS-ST. MARY-EAST CAMERON-LAFAYETTE-ALLEN-ACADIA-ST.
LANDRY-EVANGELINE-VERNON-
326 PM CDT TUE JUN 9 2015
...STRONG THUNDERSTORMS OVER SOUTH CENTRAL AND SOUTHWEST LOUISIANA...
AT 325 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BAYOU CHICOT TO NEAR FRESHWATER CITY...AND MOVING WEST
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2963 9140 2941 9149 2964 9157 2953 9194
2941 9185 2962 9202 2959 9265 2972 9300
3008 9299 3008 9289 3016 9299 3088 9297
3084 9180 3050 9175 2980 9109 2960 9107
2954 9129 2933 9135 2933 9136
TIME...MOT...LOC 2025Z 084DEG 20KT 3083 9234 2954 9240
LANDRENEAUSpecial weather statement, Jun 9, 4:30 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
430 PM CDT TUE JUN 9 2015
LAZ041-074-092200-
EAST CAMERON-CALCASIEU-
430 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CALCASIEU AND NORTH
CENTRAL CAMERON PARISHES...
AT 430 PM CDT...A STRONG THUNDERSTORM WAS NEAR GRAND LAKE...MOVING
SOUTH AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...LAKE CHARLES REGIONAL AIRPORT...GRAND LAKE...
HOLMWOOD...GIBBSTOWN...HACKETTS CORNER...HEBERTS MARINA AND SWEET
LAKE.
LAT...LON 2982 9324 2985 9325 2986 9324 2990 9323
2991 9324 2993 9324 2997 9327 3002 9327
3004 9328 3020 9331 3022 9306 2980 9299
TIME...MOT...LOC 2130Z 349DEG 8KT 3005 9320
K. KUYPERLocal storm report, Jun 9, 4:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
448 PM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND GST S LAKE CHARLES REGIONAL 30.12N 93.22W
06/09/2015 M74 MPH CALCASIEU LA ASOS
&&
JBRAZZELLocal storm report, Jun 9, 5:23 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
523 PM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL IOWA 30.24N 93.01W
06/09/2015 E1.00 INCH CALCASIEU LA 911 CALL CENTER
&&
MMARCOTTThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:08 PM CDT | Special Weather Statement | LCH | Calcasieu | 22 min |
| Jun 8, 7:41 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 49 min |
| Jun 9, 12:36 PM CDT | Special Weather Statement | LCH | Avoyelles, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary | 114 min |
| Jun 9, 1:42 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 63 min |
| Jun 9, 2:23 PM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| Jun 9, 2:32 PM CDT | Special Marine Warning | LCH | 118 min | |
| Jun 9, 2:42 PM CDT | Special Weather Statement | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 33 min |
| Jun 9, 3:26 PM CDT | Special Weather Statement | LCH | Acadia, Allen, Evangeline, Iberia, Jefferson Davis, Lafayette and 4 more | 2 hr |
| Jun 9, 4:30 PM CDT | Special Weather Statement | LCH | Cameron | 30 min |
| Jun 9, 4:35 PM CDT | Special Marine Warning | LCH | 85 min | |
| Jun 9, 4:35 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 25 min |
| Jun 9, 4:38 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 67 min |
| Jun 9, 4:44 PM CDT | Areal Flood Advisory | LCH | Calcasieu, Cameron | 2 hr |
| Jun 9, 4:48 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis, Vermilion | 57 min |
| Jun 9, 5:01 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 44 min |
| Jun 9, 5:04 PM CDT | Special Marine Warning | LCH | 86 min | |
| Jun 9, 5:08 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 52 min |
| Jun 9, 5:55 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 50 min |
| Jun 9, 6:28 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jun 9, 6:47 PM CDT | Special Weather Statement | LCH | Cameron | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.